# SDR DALA2022111707418

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 94,540 hours, 43,032 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE WAS PARTIALLY DEPLOYED. DOOR EMERGENCY RESERVOIR WAS DEPLETED.   R/R EMERGENCY POWER RESERVOIR IAW B757 AMM 52-11. REPLACED DOOR SLIDE 1L PER WORK CARD. L1 DOOR SLIDE INSTALLATION OK, VERIFIED SLIDE BOTTLE PIN REMOVED/STOWED. RII FOR SLIDE INST. COMPLETE.
